quietgirl2538 wrote:I am weaning off Abilify for medical reasons. It's affecting my diabetes. I'm willing to try Rexulti and see how I do but there is a plan B if that doesn't work. I can't be gaining more weight.
The doctor told me Rexulti seems to help with depression and I am dealing with that right now so that is why he recommended this one. I will be on 2mg once I've titrated up to that. Plus we have to first see if the insurance approves it. For now I only have samples. If I didn't have this depression I'd definitely try to convince him to let me be antipsychotic free as well.
Btw, I have Abilify as a generic version but I don't know how to spell the name.
quietgirl2538 wrote:I liked Abilify very much because it works for me while many other drugs I've tried have failed miserably. I was stable on 20 mg of Abilify alongside Lithium, but I stopped lithium because of the side effects. Now I find myself unstable. But I get super hungry with Abilify and I can't easily manage my diabetes while taking it. It's almost impossible to not eat when you feel as if you're starving.
I am going to try Rexulti if the insurance covers it, but if not I'll ask for an alternative. I tried Saphris and I had an allergic reaction to it. Seroquel left me tired and groggy all day long. I am willing to pay up to the maximum amount of a $50 copay, if the insurance approves it, otherwise I will try other ones.
I love Abilify because it works, but it's side effects are not good for me. I am limited to carbs (from the diabetes).
I have only good things to say about Abilify and how it has helped me other than the fact that it can cause weight gain. I have Bipolar I. But it is true that a possible side effect from taking it can result in weight gain. I have experienced that side effect. I've put up with it because I like to be stable but after about 10 months of stability I want to try something different to help me lose weight instead of gaining.
Users browsing this forum: No registered users and 150 guests